BROWSE

Related Scientist

Park, Jihun's photo.

Park, Jihun
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

SIMPLY CONNECTED SASAKI-EINSTEIN RATIONAL HOMOLOGY 5-SPHERES

Cited 0 time in webofscience Cited 0 time in scopus
76 Viewed 0 Downloaded
Title
SIMPLY CONNECTED SASAKI-EINSTEIN RATIONAL HOMOLOGY 5-SPHERES
Author(s)
Jihun Park; Won, Joonyeong
Publication Date
2021-04-15
Journal
DUKE MATHEMATICAL JOURNAL, v.170, no.6, pp.1085 - 1112
Publisher
DUKE UNIV PRESS
Abstract
We completely determine which simply connected rational homology 5-spheres admit Sasaki-Einstein metrics.
URI
https://pr.ibs.re.kr/handle/8788114/10963
DOI
10.1215/00127094-2020-0085
ISSN
0012-7094
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse